# SDR UIEA2021052001157

- Difficulty date: May 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,980 hours, 19,989 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Tube
- Condition: Damaged
- Location: Acm
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L. PACK TEMP EICAS MSG ON TAXI IN( TRANSFERRED TO MDDR # 147250 IAW MEL 21-51-01-01, CAT C. DUE 30MAY21. MAINTENANCE ACTION C/W. PLACARD INSTALLED. DISPATCH: YK @ 1156Z   21MAY, PDX MX, LP 1305908, ITEM M7: REMOVED AND REPLACED L/H AIR CYCLE MACHINE IAW AMM 21-51-03, LEAK CHECK NOT ACCOMPLISHED, FOUND ACM HOT AIR SUPPLY TUBE DAMAGED. DMI REMAINS OPEN.  LP 1305910, ITEM M13: REPLACED HOT AIR INLET LINE ON LH AIR CYCLE MACHINE WITH NEW AND COMPLETED ACM INSTALL TASK PER 21-51-03-404-016, P/N OFF: 2203103-1, NSN. LEAK CHECK AND OPS TEST GOOD. C/W WO 81227, THIS CLEARS DMI 147250, MEL PROCEDURES REVERSED. PLACARDS REMOVED. DISPATCH JL 20:31Z. )
